MAUDE Adverse Event Report: WALKMED, LLC WALKMED LLC; RESERVOIR BAG

WALKMED, LLC WALKMED LLC; RESERVOIR BAG
Model Number 204821
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Clinic reported "i found another particle, of the same sort that i described in december, in a pump bag that i was checking." (in reference to additional complaint reported on 3000204189-2020-00001) she also reported "of course, fluorouracil does crystalize, so it's possible it could be a drug particle, but i check the vials and the tech double checks them for any crystallization before mixing and we didn't see any after drug had been put in.I don't think it would have been likely to see it before mixing, because it is tiny and white to translucent.I don't think it's a fluorouracil crystal though, because those sink in the fluorouracil solution and this particle floats." bag was disposed of after identifying the particulate.Additional bags from this lot were sent to walkmed for review and no additional particulate was identifying during testing.No internal non-conforming reports or additional customer related complaints have ever been identified for particulate.

Brand Name
WALKMED LLC
Common Device Name
RESERVOIR BAG
Manufacturer (Section D)
WALKMED, LLC
14190 east jewell ave
unit 10
aurora, co
MDR Report Key10171202
Report Number3000204189-2020-00003
Device Sequence Number16585008
Product Code FPA
UDI-Device Identifier00859695006053
UDI-Public(01)00859695006053(17)241204(10)21219500
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K870524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2024
Device Model Number204821
Device Catalogue Number204821
Device Lot Number21018511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;